MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Computer Software Problem (1112); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.H3: a medtronic representative went to the site to test the equipment.Testing revealed that the computer for the viewing station of the imaging system was replaced to restore functionality.The imaging system then passed the system checkout and was found to be fully functional.The computer for the viewing station of the imaging system has been received by the manufacturer for evaluation.However results are not available at this time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the viewing station of the imaging system would not initialize the operating system of the unit.Restarting the imaging system did not restore functionality.It was noted that remote desktop functionality could not be performed.The viewing station of the imaging system was then restarted with the interface (umbilical) cable connected and an error message appeared displaying "an error has occurred that may have damaged the system's integrity." a third restart was then performed with the interface (umbilical) cable disconnected.There was no patient present when this issue was identified as the site was preparing for a lab.
 
Additional Manufacturer Narrative
The analysis of the computer for the viewing station of the imaging system was completed by medtronic personnel.Testing found that computer could not load the operating system when powered on.It was noted that two screws were moving in the system and that all 4 hard drives were not seated upon arrival.If information is provided in the future, a supplemental report will be issued.

Brand Name
O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA
MDR Report Key7931397
Report Number3004785967-2018-00018
Device Sequence Number13931734
Product Code OWB
UDI-Device Identifier00643169980976
UDI-Public00643169980976
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1